Alert archive / Tennessee / River Flood Warnings in 2008
River Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 4, 2008, 1:15 PM CDT for Bedford County, Tennessee. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2008, 1:15 PM CDT (18:15 UTC)
- Expired
- Apr 4, 2008, 6:39 PM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOHX 041815 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 115 PM CDT FRI APR 04 2008 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .RAINFALL FROM THIS MORNING HAS CAUSED AREA RIVERS AND STREAMS TO RISE OUT OF THEIR BANKS THIS AFTERNOON. RIVER LEVELS ARE EXPECTED TO REMAIN A HAZARD THROUGH THIS EVENING. AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. TNC003-042339- /O.NEW.KOHX.FL.W.0004.080404T1815Z-080404T2339Z/ /WTTT1.1.ER.080404T1607Z.080404T1700Z.080404T1739Z.NO/ 115 PM CDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS AFTERNOON UNTIL THIS EVENING * AT 1PM FRIDAY THE STAGE WAS...8.7 FEET * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CREST THIS AFTERNOON THEN FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. THIS CREATES A SAFETY ISSUE AND MOTORISTS SHOULD FIND AN ALTERNATE ROUTE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 1:14 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 4, 1:14 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 114 PM CDT FRI APR 4 2008 .DISCUSSION... FLOOD WATCH ACROSS THE PLATEAU WAS REPLACED WITH THE FLOOD ADVISORY. WILL ISSUE UPDATE TO REFLECT THIS CHANGE. OTHERWISE...ONLY OTHER CHANGE WILL BE TO REDUCE TSTM ACTIVITY DOWN TO ISOLATE COVERAGE. CATEGORICAL POPS TO REMAIN FOR THE WIDESPREAD SHOWER ACTIVITY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING FOR ALL OF MIDDLE TN TO THE WEST OF THE PLATEAU UNTIL 9 AM SATURDAY. FLOOD ADVISORY FOR THE PLATEAU UNTIL 9 AM SATURDAY. && 21
In the hours before
Local storm report, Apr 4, 10:51 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG 3 SE DICKSON 36.05N 87.34W
04/04/2008 DICKSON TN LAW ENFORCEMENT
THE 911 CENTER REPORTED A TREE WAS BLOWN DOWN AT THE
INTERSECTION OF PAMONA ROAD AND OLD COLUMBIA ROAD IN
SOUTHEAST PART OF THE CITY.
&&
ORCHANIANLocal storm report, Apr 4, 11:31 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD ERIN 36.32N 87.70W
04/04/2008 HOUSTON TN EMERGENCY MNGR
TWO SCHOOL BUSSES STRANDED FOR A SHORT TIME WITHOUT
CHILDREN. ONE BUS WAS ON LEWIS BRANCH ROAD, SOUTH OF
TENNESSEE RIDGE. THE OTHER BUS WAS ON RYE HOLLOW ROAD, OR
ABOUT 5.6 MILES SOUTHEAST OF ERIN. WATER CROSSING THE
ROAD ON HIGHWAY 147 IN WESTERN HOUSTON CO. STATE RT. 46N,
JUST NORTH OF ST. RT. 13, IN THE SPRING HILL AREA HAD
WATER ACROSS ROAD DUE TO CLOGGED CULVERTS. BUCKEYE ROAD
HAD HIGH WATER.MAPLE ST. IN ERIN WAS IMPASSABLE.
&&
ORCHANIANThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 6 hr |
| Apr 4, 4:02 AM CDT | Areal Flood Warning | OHX | Sumner | 6 hr |
| Apr 4, 4:14 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 46 min |
| Apr 4, 4:59 AM CDT | Areal Flood Warning | OHX | Bedford, Cannon, Davidson, DeKalb, Giles, Hickman and 12 more | 4 hr |
| Apr 4, 5:19 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 37 hr |
| Apr 4, 8:54 AM CDT | Areal Flood Warning | OHX | Bedford, Benton, Cannon, Cheatham, Davidson, DeKalb and 21 more | 24 hr |
| Apr 4, 9:53 AM CDT | Areal Flood Advisory | OHX | Clay, Coffee, Cumberland, Fentress, Giles, Grundy and 8 more | 116 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Giles | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Wayne | 24 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Decatur | 4 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Benton, Decatur, Hardin, Perry | 24 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Montgomery | 58 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Perry | 4 days |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Maury | 34 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Hickman | 62 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Lawrence | 22 hr |
| Apr 4, 10:46 AM CDT | River Flood Advisory | OHX | Cheatham | 43 hr |
| Apr 4, 2:23 PM CDT | River Flood Warning | OHX | Decatur | 6 days |
Nearby
River Flood Warnings in Tennessee, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.